# SDR SIMA20160126003

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 39,410 hours, 34,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524792003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 64 IS CHAFED AT PREVIOUS REPAIR ON RT SIDE AT STRINGER 6R - 9R.  ACCOMPLISHED REPAIR TO FRAME 64 CHAFE AT PREVIOUS REPAIR ON RT SIDE AT STRINGER 6R - 9R IAW ERS-EM-53MR-1888.
